MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NEEDLE-PRO; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. NEEDLE-PRO; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 4288
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
Have been having repeated issues with this specific type needle.This one the safety snapped off (barely touched it) before the needle was used.

Brand Name
NEEDLE-PRO
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
MDR Report Key8068999
Report NumberMW5081189
Device Sequence Number13991702
Product Code FMI
UDI-Device Identifier20351688046809
UDI-Public20351688046809
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2023
Device Catalogue Number4288
Device Lot Number3664298
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;